International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 2, Pages 209-233
Products of stochastic matrices and applications
Department of Statistics, The University of Melbourne, Parkville 3052, Victoria, Australia
Received 20 November 1987
Copyright © 1989 Harry Cohn. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper deals with aspects of the limit behaviour of products
of nonidentical finite or countable stochastic matrices (). Applications
are given to nonhomogeneous Markov models as positive chains, some classes of
finite chains considered by Doeblin and weakly ergodic chains.